# SDR REXA2013072601628

- Difficulty date: July 26, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 14,425 hours, 9,289 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Arm
- Condition: Chafed
- Location: Cargo Door Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO BAY DOOR AFT HINGE ARM CHAFED.  REPAIRED MID CARG DOOR HINGE ARM IAW REO 690-52-35-87.
